Maximal elements of condensing preference maps

Mehta G. (1990) Maximal elements of condensing preference maps. Applied Mathematics Letters, 3 2: 69-71. doi:10.1016/0893-9659(90)90017-6

Author Mehta G.
Title Maximal elements of condensing preference maps
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
Publication date 1990-01-01
Sub-type Article (original research)
DOI 10.1016/0893-9659(90)90017-6
Open Access Status Not yet assessed
Volume 3
Issue 2
Start page 69
End page 71
Total pages 3
Language eng
Subject 2206 Computational Mechanics
2207 Control and Systems Engineering
2604 Applied Mathematics
2612 Numerical Analysis
Abstract We use the methods of nonliner analysis [1-4] to prove the existence of a maximal element for a class of preference maps defined on a closed, bounded, and convex, but not necessarily compact, subset of a Banach space.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:50:44 EST by System User